# SDR DALA2022110407145

- Difficulty date: November 3, 2022
- Submitted: November 4, 2022
- Operation: Air carrier
- Aircraft: N718TW
- Make and model: Boeing 757231
- Aircraft serial: 28486
- Aircraft time: 80,721 hours, 20,861 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6815 EMERGENCY PATHWAY LIGHT @ SEAT 2C INOP. CORRECTIVE ACTION: REMOVED AND REPLACED LIGHT OPS CK GOOD. (9681613)
